# SDR USAA2009081092066

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,443 hours, 43,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465405005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - NR 6163365 - FUSELAGE FRAME AND WEB CRACKED IN 3 PLACES AT BS639 BETWEEN S16R TO S17R.  REPAIRED FUSELAGE FRAME AND WEB AT BS639 BETWEEN S16R TO S17R IAW US AIRWAYS EA 134121, 134134, B737 SRM 51-40-02, & 53-00-03.
